Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 6, Pages 813–830 (Mi zvmmf3430)  

This article is cited in 12 scientific papers (total in 15 papers)

Evaluation of angular Lamé wave functions by solving auxiliary differential equations

A. A. Abramov, A. L. Duischko, N. B. Konyukhova, T. V. Levitina

Moscow

Full text: PDF file (1793 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 119–131

Bibliographic databases:

UDC: 519.6:517.589
MSC: Primary 65D20; Secondary 65L15, 35J05, 34L99, 33E10
Received: 04.11.1988

Citation: A. A. Abramov, A. L. Duischko, N. B. Konyukhova, T. V. Levitina, “Evaluation of angular Lamé wave functions by solving auxiliary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989), 813–830; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 119–131

Citation in format AMSBIB
\Bibitem{AbrDuiKon89}
\by A.~A.~Abramov, A.~L.~Duischko, N.~B.~Konyukhova, T.~V.~Levitina
\paper Evaluation of angular Lam\'e wave functions by solving auxiliary differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 6
\pages 813--830
\mathnet{http://mi.mathnet.ru/zvmmf3430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011234}
\zmath{https://zbmath.org/?q=an:0693.65007}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 119--131
\crossref{https://doi.org/10.1016/0041-5553(89)90158-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3430
  • http://mi.mathnet.ru/eng/zvmmf/v29/i6/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Levitina, “The conditions of applicability of an algorithm for solving two-parameter self-adjoint boundary-value problems”, U.S.S.R. Comput. Math. Math. Phys., 31:5 (1991), 34–40  mathnet  mathscinet  zmath  isi
    2. A. A. Abramov, A. L. Duischko, N. B. Konyukhova, T. V. Levitina, “Computation of radial wave functions for spheroids and triaxial ellipsoids by the modified phase function method”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 25–42  mathnet  mathscinet  zmath  isi
    3. A. A. Abramov, “A method of solving some multiparameter eigenvalue problems that arise when using Fourier's method”, Comput. Math. Math. Phys., 34:10 (1994), 1317–1319  mathnet  mathscinet  zmath  isi
    4. A. A. Abramov, A. L. Dyshko, N. B. Konyukhova, T. V. Levitina, “On a numerical-analytic investigation of problems of the diffraction of a plane sound wave by ideal prolate spheroids and triaxial ellipsoids”, Comput. Math. Math. Phys., 35:9 (1995), 1103–1123  mathnet  mathscinet  zmath  isi
    5. S. V. Kurochkin, “Topological methods for the localization of eigenvalues of boundary value problems”, Comput. Math. Math. Phys., 35:8 (1995), 933–939  mathnet  mathscinet  zmath  isi
    6. N. B. Konyukhova, I. B. Staroverova, “Modification of the phase method for singular selfadjoint Sturm–Liouville problems”, Comput. Math. Math. Phys., 37:10 (1997), 1143–1160  mathnet  mathscinet  zmath
    7. A. A. Abramov, V. I. Ul'yanova, “A method for solving selfadjoint multiparameter spectral problems for weakly coupled sets of ordinary differential equations”, Comput. Math. Math. Phys., 37:5 (1997), 552–557  mathnet  mathscinet  zmath
    8. T. V. Levitina, “A numerical solution to some three-parameter spectral problems”, Comput. Math. Math. Phys., 39:11 (1999), 1715–1729  mathnet  mathscinet  zmath  elib
    9. Levitina T.V., Brandas E.J., “Angle dependent total cross sections and the optical theorem (vol 25, pg 55, 2001)”, Computational Biology and Chemistry, 27:3 (2003), 443  crossref  isi
    10. “On the 80th Birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 46:7 (2006), 1081–1085  mathnet  crossref  mathscinet
    11. M. K. Kerimov, “In memory of Alla L'vovna Dyshko (1930–2009)”, Comput. Math. Math. Phys., 49:8 (2009), 1463–1468  mathnet  crossref  isi
    12. M. K. Kerimov, “On the 85th birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 51:10 (2011), 1653–1658  mathnet  crossref  mathscinet  isi
    13. E. D. Kalinin, “Modification of a method for solving the multiparameter eigenvalue problem for systems of loosely coupled ordinary differential equations”, Comput. Math. Math. Phys., 53:7 (2013), 874–881  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    14. D. V. Valovik, Yu. G. Smirnov, “On the problem of propagation of nonlinear coupled TE–TM waves in a layer”, Comput. Math. Math. Phys., 54:3 (2014), 522–536  mathnet  crossref  crossref  isi  elib  elib
    15. Amodio P. Levitina T. Settanni G. Weinmueller E.B., “Numerical Simulation of the Whispering Gallery Modes in Prolate Spheroids”, Comput. Phys. Commun., 185:4 (2014), 1200–1206  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:216
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021